# SDR AWXA200501094

- Difficulty date: September 22, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 65,440 hours, 40,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4 DAY CHECK, DISCOVERED PASSENGER ROW NR 18 EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE DURING TEST.  MAINTENANCE REMOVED AND REPLACED ROW NR 18 EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL TESTS WERE GOOD.
